# SDR 98ZZZM432

- Difficulty date: March 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N707HE
- Make and model: Boeing 707330C
- Aircraft serial: 20124
- System (JASC): 2210 · Autopilot System
- Part: Coupler
- Part number: 187491A
- Condition: Defective
- Location: E/E Compt
- Part time: 1,832 hours
- Stage of operation: CL
- Nature of condition: F
- Precautionary procedure: J, A

## Discrepancy

ON CAC FLT 47 MIA/SAL, A/C ENCOUNTERED 'DUTCH ROLLS' PASSING 28,000 FEET.  TURNING YOKE TO RIGHT ALLOWED CONTROL OF ROLL TO SOME DEGREE.  YOKE IN NEUTRAL AND CLOSING INBOARD SPOILER SWITCH DAMPENED THE OSCILLATION, BUT NOT COMPLETELY.  A/C DUMPED FUEL AND AIR RETURNED TO MIA.  ON GROUND MAINTENANCE REPLACED YAW DAMPER COUPLER AND OPS CHECKED PER MM 22-6-00.  ALSO, REMOVED AND REPLACED RUDDER POWER CONTROL UNIT.  OPS CHECKED PER ADJUSTMENT TEST, MM 27-12-121.  AIRCRAFT RETURNED TO SERVICE.  (M)
